# SDR ERAA077922

- Difficulty date: February 15, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Aircraft: N128EH
- Make and model: Bolkms BO105S
- Aircraft serial: 572
- Aircraft time: 12,956 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 6607190A
- Part serial: B012716X
- Condition: Inoperative
- Location: Oil Press Warn
- Part time: 53 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE WARNING SWITCH IS INOPERABLE.
